Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 7297854, 11 pages
http://dx.doi.org/10.1155/2016/7297854
Research Article

Continuity Results and Error Bounds on Pseudomonotone Vector Variational Inequalities via Scalarization

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 31 August 2015; Accepted 11 January 2016

Academic Editor: Giuseppe Marino

Copyright © 2016 Xin Zuo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Giannessi, “Theorems of the alternative, quadratic programs and complementary problems,” in Variational Inequalities and Complementary Problems, R. W. Cottle, F. Giannessi, and J. L. Lions, Eds., pp. 151–186, Wiley, New York, NY, USA, 1980. View at Google Scholar
  2. F. Giannessi, Ed., Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer Academic, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. Y. Chen, X. X. Huang, and X. Q. Yang, Vector Optimization: Set-Valued and Variational Analysis, Springer, Berlin, Germany, 2005.
  4. Q. H. Ansari and J.-C. Yao, Eds., Recent Developments in Vector Optimization, Springer, Berlin, Germany, 2012.
  5. L. Q. Anh and P. Q. Khanh, “Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 699–711, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. L. Q. Anh and P. Q. Khanh, “On the Hölder continuity of solutions to parametric multivalued vector equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 308–315, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. H. Cheng and D. L. Zhu, “Global stability results for the weak vector variational inequality,” Journal of Global Optimization, vol. 32, no. 4, pp. 543–550, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. H. Gong, “Continuity of the solution set to parametric weak vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 139, no. 1, pp. 35–46, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. S.-Q. Shan, Y. Han, and N.-J. Huang, “Upper semicontinuity of solution mappings to parametric generalized vector quasiequilibrium problems,” Journal of Function Spaces, vol. 2015, Article ID 764187, 6 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Wang and N.-J. Huang, “Stability analysis for set-valued vector mixed variational inequalities in real reflexive Banach spaces,” Journal of Industrial and Management Optimization, vol. 9, no. 1, pp. 57–74, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. C. R. Chen, S. J. Li, and K. L. Teo, “Solution semicontinuity of parametric generalized vector equilibrium problems,” Journal of Global Optimization, vol. 45, no. 2, pp. 309–318, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. R. Chen and S. J. Li, “Semicontinuity results on parametric vector variational inequalities with polyhedral constraint sets,” Journal of Optimization Theory and Applications, vol. 158, no. 1, pp. 97–108, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. Q. L. Wang, Z. Lin, and X. B. Li, “Semicontinuity of the solution set to a parametric generalized strong vector equilibrium problem,” Positivity, vol. 18, no. 4, pp. 733–748, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. J. Li, H. M. Liu, Y. Zhang, and Z. M. Fang, “Continuity of the solution mappings to parametric generalized strong vector equilibrium problems,” Journal of Global Optimization, vol. 55, no. 3, pp. 597–610, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. J. Li, C. R. Chen, X. B. Li, and K. L. Teo, “Hölder continuity and upper estimates of solutions to vector quasiequilibrium problems,” European Journal of Operational Research, vol. 210, no. 2, pp. 148–157, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. C. R. Chen, S. J. Li, J. Zeng, and X. B. Li, “Error analysis of approximate solutions to parametric vector quasiequilibrium problems,” Optimization Letters, vol. 5, no. 1, pp. 85–98, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. C. R. Chen and M. H. Li, “Hölder continuity of solutions to parametric vector equilibrium problems with nonlinear scalarization,” Numerical Functional Analysis and Optimization, vol. 35, no. 6, pp. 685–707, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. D. Xu and S. J. Li, “Gap functions and error bounds for weak vector variational inequalities,” Optimization, vol. 63, no. 9, pp. 1339–1352, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. N. D. Yen and J.-C. Yao, “Monotone affine vector variational inequalities,” Optimization, vol. 60, no. 1-2, pp. 53–68, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. Charitha and J. Dutta, “Regularized gap functions and error bounds for vector variational inequalities,” Pacific Journal of Optimization, vol. 6, no. 3, pp. 497–510, 2010. View at Google Scholar · View at MathSciNet
  21. C. Charitha, J. Dutta, and C. S. Lalitha, “Gap functions for vector variational inequalities,” Optimization, vol. 64, no. 7, pp. 1499–1520, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. X.-K. Sun and Y. Chai, “Gap functions and error bounds for generalized vector variational inequalities,” Optimization Letters, vol. 8, no. 5, pp. 1663–1673, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. G. M. Lee and N. D. Yen, “A result on vector variational inequalities with polyhedral constraint sets,” Journal of Optimization Theory and Applications, vol. 109, no. 1, pp. 193–197, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. G. M. Lee, D. S. Kim, B. S. Lee, and N. D. Yen, “Vector variational inequality as a tool for studying vector optimization problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 34, no. 5, pp. 745–765, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  25. N. D. Yen and G. M. Lee, “On monotone and strongly monotone vector variational inequalities,” in Vector Variational Inequalities and Vector Equilibria, F. Giannessi, Ed., vol. 38 of Nonconvex Optimization and Its Applications, pp. 467–478, Springer, New York, NY, USA, 2000. View at Publisher · View at Google Scholar
  26. S. Karamardian and S. Schaible, “Seven kinds of monotone maps,” Journal of Optimization Theory and Applications, vol. 66, no. 1, pp. 37–46, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. X. M. Yang, X. Q. Yang, and K. L. Teo, “Some remarks on the Minty vector variational inequality,” Journal of Optimization Theory and Applications, vol. 121, no. 1, pp. 193–201, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. C. Berge, Topological Spaces, Oliver and Boyd, London, UK, 1963.